Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HuskyChef

Red Rash for 6 Months Immune to Everything! HELP!

Recommended Posts

So I used this la Roche possay thing for marks like 3 months after my second course of accutane and I think it might have burned my skin..  This was like 6 months ago.. my face is fine now but I have quite distinct redness where my non existent moustache would be.. my doctor gave me fucidin first..didn't work. Now I'm using Daktacort and this seems to be making it redder. It's really really annoying me!  I remember at first when I had it there was little loads of under the skin headless spots in the area if you looked up close..they're gone now and it's just a red rash looking thing in the area.

Any help would be much appreciated,
Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×